# SDR ASOA201101872

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 SECTION OF CARGO SEAT TRACK IS CORRODED ON LBL27 AT FS 559+80.  REMOVED SEAT TRACK, FOUND DAMAGE OUT OF LIMITS IAW SRM 53-21-49.   INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.  FOUND 9G MOUNT TO BE BROKEN UPON INSTALLATION.  INSTALLED NEW SEAT TRACK FITTING IAW SRM 51-41-02.
